# SDR HAIHEEA9869

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO ROTOR WILL NOT SPIN.
